question-icon

Are fatigue, dizziness, stomacha dn chest pain side effects of Vyvanse?

default
Posted on Tue, 5 May 2015
Question: Hello,

I have a 11 year old son, soon to be 12, who is actively involved in sports. However, he takes vyvanse for ADHD and sometimes complains of stomach and chest pains which scares the life out of me. I've noticed that when he is out on the basketball court he complains of dizziness and fatigue. What could possibly be causing him to experience these symptoms and is there a natural alternative for treating ADHD
doctor
Answered by Dr. Shubham Mehta (56 minutes later)
Brief Answer:
side effects of drug.

Detailed Answer:
Hello
Welcome to HCM.

I can understand your concerns.

A child taking vyvanse can commonly experience stomach pain and chest pain.
Do not worry about it. But it would better to get the cardiac status of child evaluated by a physician. There can be other symptoms like tachycardia and altered blood pressure as well.

Dizziness and fatigue could be possibly be due to alteration in blood pressure or may be due to dehydration.

A diet-physical activity imbalance can cause these symptoms as well.

I would suggest you to give him adequate diet and fluid diet.

There are no substitutes for the drug.
But some supplements containing gingko and ginseng can be helpful in some cases.
Kindly discuss this with your doctor.
Hope this helps.

Feel free to discuss further.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2134 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are fatigue, dizziness, stomacha dn chest pain side effects of Vyvanse?

Brief Answer: side effects of drug. Detailed Answer: Hello Welcome to HCM. I can understand your concerns. A child taking vyvanse can commonly experience stomach pain and chest pain. Do not worry about it. But it would better to get the cardiac status of child evaluated by a physician. There can be other symptoms like tachycardia and altered blood pressure as well. Dizziness and fatigue could be possibly be due to alteration in blood pressure or may be due to dehydration. A diet-physical activity imbalance can cause these symptoms as well. I would suggest you to give him adequate diet and fluid diet. There are no substitutes for the drug. But some supplements containing gingko and ginseng can be helpful in some cases. Kindly discuss this with your doctor. Hope this helps. Feel free to discuss further. Thanks.